Core of the assignment game via fixed point methods


Kucuksenel S.

JOURNAL OF MATHEMATICAL ECONOMICS, vol.47, no.1, pp.72-76, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.1016/j.jmateco.2011.01.003
  • Journal Name: JOURNAL OF MATHEMATICAL ECONOMICS
  • Journal Indexes: Science Citation Index Expanded, Social Sciences Citation Index, Scopus
  • Page Numbers: pp.72-76

Abstract

This paper shows that the core outcomes of the assignment game coincides with the set of fixed points of a certain function. The lattice property of the core, as well as its non-emptiness, are proved using Tarski's fixed point theorem. (C) 2011 Elsevier B.V. All rights reserved.